# SDR AALA201508249001

- Difficulty date: August 15, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 41,568 hours, 24,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: D5311019420041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, FRAME SPLICE PLATE CRACKED AT FRAME 20, BETWEEN STRINGER 30L & 32L.  REPLACED SPLICE PLATE IAW SRM 51-42-11.
